# SDR ASOA2012092502278

- Difficulty date: September 6, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,393 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Part time: 988,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST RBL 18 INBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69.0 APPROX .3" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06-00.  INSTALLED NEW SERVICEABLE NEW POST IAW REO 601R-53-41-889.
